# SDR CHQA201200009

- Difficulty date: December 29, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT LEFT FRAME 10, JUST BELOW THE SIDE WINDOW WAS FOUND CRACKED.  THE COCKPIT LEFTD FRAME 10, JUST BELOW THE SIDE WINDOW, WAS REPLACED.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
